Been on 2.5 mg past one year. Now and then, it feels like old anxiety and depression seem to stick their heads out. My doctor suggested 10 mg but OK with me taking smaller quantity as long as I watch the symptoms out. Asking the community here: - anyone started low and increased it? - I notice some disturbed sleep (waking up in the middle of sleep, toss and turn to get back to sleep). I generally sleep well but before Lexapro, I had problem falling asleep. was crying to sleep. Not sure if the sleep was OK or not. But now I notice I get up at 1 am or so. - I have a high-stress work. Noticing me getting upset more, like I used to do (before starting Lexapro). Does this mean my dosage is too low?
I can ask my dr but she had given me option - take up to 10 mg. I don't want to rush to increase as it makes me sleepy. (I take at night)
I am healthy, no medical issues. no problem in life. starting out in a professional field. single. introvert; generally happy person.
Some antidepressants may cause insomnia, making it difficult to get to sleep or stay asleep, so you may be tired during the day. Consider these strategies: Take your antidepressant in the morning if your doctor approves.
28 Dec 2020
Hi, Brie! 2.5mg is a very low dose but your metabolism may have become so accustomed to it that it's no longer therapeutic. Instead of jumping right up to 10mgs you might want to try just going up to 5mg/day for a few weeks and see how you do. You may actually find that the higher dose might improve your sleep situation as Tyrese suggested and good sleep is critical to mental health. It's one of the first signs you'll see that your medication is working again for you. Hang in there... these meds are a trial and error for almost everyone but you'll find your solution! Best regards and I think you'll be feeling better soon. Wildcat
28 Dec 2020
Hey, Brie! Since you’ve been taking 2.5mg for the past one year. Do you recall something happening during the past year to make you feel anxious/depress... my logic is saying that the 2.5mg is starting to become less effective and you may need to increase. High- level of stress and anxiety can rob you from sleep. I believe the dose increase will definitely be beneficial, but as you said “I don't want to rush to increase as it makes me sleepy”. So it is your call. But I think you should give the extra dose a shot. You will definitely get well soon. Stay strong, Tyrese